# SDR 97ZZZX4316

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40EA
- Make and model: Bell 222
- Aircraft serial: 47061
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: 10648BH11
- Condition: Failed
- Location: Fuel Sov
- Part time: 1,586 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FUEL VALVE SWITCH VIBRATED LOOSE DURING FLIGHT CAUSING FUEL VALVE TO CLOSE AND ENGINE TO SHUT DOWN DUE TO FUEL STARVATION.  SUSPECTED CAUSE OF FAILURE MECHANICAL LOCKING (INTERNAL).  SUBMITTER RECOMMENDS REPLACEMENT OF SWITCH FOLLOWING 7,500 CYCLES OF SWITCH OPERATION.  CYCLES BASED ON 2 ENGINE STARTS PER HOUR, 4 SWITCH OPERATIONS PLUS 1,500 OPERATIONS FOR MAINTENANCE WORK AND GROUND RUNS, ETC.
